Re: [MOL] Dave B. [01633] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Dave B.



Dave, I remember when I had my first treatment of the same combination of
drugs that you are taking, I had the same thing happen.  I also had little
shooting stars flying all over the place as I looked out at the nurse.  It
does scare you to death, but once they slowed the flow things went back to
"normal".  I had 12 treatments in all and that was the only time that
happened.  So if you don't find that shirt, don't worry.  Next time should
be OK!

My biggest problems were putting on 35 pounds and losing my hair!!  I blamed
the hair loss on the steroids.  (A gal has to have something to blame weight
gain on, doesn't she?!?!?!  It couldn't have been that I ate everything in
sight!)

Good luck on your next treatment.

Mary Ann

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------